Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 92, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 12, 2008, 10:37 AM EDT for Defiance County, Fulton County, Williams County, Ohio. It took effect at Apr 12, 2008, 2:00 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2008, 10:37 AM EDT (14:37 UTC)
- In effect from
- Apr 12, 2008, 2:00 PM EDT
- Expired
- Apr 16, 2008, 9:48 AM EDT
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
Counties Defiance County, OH, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tiffin River at Stryker (STRO1).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 121437 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 AM EDT SAT APR 12 2008 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES ********************************************************* .RAINFALL FROM THE PAST FEW DAYS WILL CAUSE THE TIFFIN RIVER NEAR STRYKER TO RISE ABOVE FLOOD STAGE LATER TODAY. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. OHC039-051-171-131437- /O.NEW.KIWX.FL.W.0092.080412T1800Z-080417T1200Z/ /STRO1.1.ER.080412T1800Z.080414T1800Z.080416T1200Z.NO/ 1037 AM EDT SAT APR 12 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE TIFFIN RIVER NEAR STRYKER * FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM SATURDAY THE STAGE WAS 10.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CREST NEAR 11.5 FEET AROUND 8 PM MONDAY APRIL 14 AND FALL BELOW FLOOD STAGE AROUND 8 AM WEDNESDAY APRIL 16. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET WHICH OCCURRED ON MAR 5 2007. $$
4 follow-up statements
000 WGUS83 KIWX 131415 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 AM EDT SUN APR 13 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .MINOR RIVER FLOODING WILL CONTINUE ALONG THE TIFFIN RIVER NEAR STRYKER DUE TO THE RECENT RAINFALL. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. OHC039-051-171-141415- /O.EXT.KIWX.FL.W.0092.000000T0000Z-080417T1300Z/ /STRO1.1.ER.080412T2140Z.080414T1800Z.080416T1300Z.NO/ 1015 AM EDT SUN APR 13 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6 AM SUNDAY THE STAGE WAS 11.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 12.0 FEET AROUND 2 PM MONDAY APRIL 14 AND FALL BELOW FLOOD STAGE AROUND 9 AM WEDNESDAY APRIL 16. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. $$
000 WGUS83 KIWX 141720 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 120 PM EDT MON APR 14 2008 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST. JOSEPH COUNTIES .RAINFALL FROM LATE LAST WEEK HAS CAUSED SOME MINOR FLOODING TO PERSIST ALONG THE KANKAKEE RIVER AT DAVIS ROUTE 30 AND ALONG THE TIFFIN RIVER AT STRYKER. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC091-141-149-151720- /O.CON.KIWX.FL.W.0001.000000T0000Z-000000T0000Z/ /DAVI3.3.ER.080107T0200Z.080112T0130Z.000000T0000Z.NR/ 120 PM EDT MON APR 14 2008 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 1 PM MONDAY THE STAGE WAS 11.1 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS. $$ OHC039-051-171-151719- /O.EXT.KIWX.FL.W.0092.000000T0000Z-080417T1200Z/ /STRO1.1.ER.080412T2140Z.080414T1800Z.080416T1200Z.NO/ 120 PM EDT MON APR 14 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM MONDAY THE STAGE WAS 11.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.8 FEET AROUND 2 PM MONDAY APRIL 14 AND FALL BELOW FLOOD STAGE AROUND 8 AM WEDNESDAY APRIL 16. * AT 12.0 FEET...PORTIONS OF STATE ROUTE 66 FLOOD NORTH OF ARCHBOLD. $$
000 WGUS83 KIWX 151510 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1110 AM EDT TUE APR 15 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS AFFECTING ELKHART... BRANCH AND ST. JOSEPH COUNTIES ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...STARKE AND ST. JOSEPH COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .RECENT RAINFALL HAS CAUSED MINOR FLOODING AT DAVIS ROUTE 30 AND NEAR STRYKER. THE RIVERS SHOULD CONTINUE TO RECEDE THE NEXT FEW DAYS. SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC091-141-149-161510- /O.EXT.KIWX.FL.W.0001.000000T0000Z-080422T0600Z/ /DAVI3.3.ER.080107T0200Z.080112T0130Z.080421T0600Z.NR/ 1110 AM EDT TUE APR 15 2008 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL TUESDAY APRIL 22...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM TUESDAY THE STAGE WAS 10.9 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 10.0 FOOT FLOOD STAGE AROUND 2 AM MONDAY APRIL 21. * AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS. $$ OHC039-051-171-161509- /O.CON.KIWX.FL.W.0092.000000T0000Z-080417T1200Z/ /STRO1.1.ER.080412T2140Z.080414T1430Z.080416T1200Z.NO/ 1110 AM EDT TUE APR 15 2008 THE FLOOD WARNING CONTINUES FOR THE TIFFIN RIVER NEAR STRYKER * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM TUESDAY THE STAGE WAS 11.4 FEET AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW THE 11.0 FOOT FLOOD STAGE AROUND 8 AM WEDNESDAY APRIL 16. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. $$ INC039-MIC023-149-151540- /O.CAN.KIWX.FL.W.0093.000000T0000Z-080417T0000Z/ /TRVM4.1.ER.080413T1530Z.080414T1100Z.080414T1930Z.NO/ 1110 AM EDT TUE APR 15 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER MICHIGAN AT THREE RIVERS * AT 6 AM TUESDAY THE STAGE WAS 6.9 FEET * FLOOD STAGE IS 7.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY AFTERNOON. THE RIVER WILL CONTINUE FALLING. * AT 7.0 FEET...EXPECT MINOR FLOODING OF THE SCIDMORE PARK PICNIC FACILITIES IN THREE RIVERS. $$
000 WGUS83 KIWX 161348 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 948 AM EDT WED APR 16 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC039-051-171-161418- /O.CAN.KIWX.FL.W.0092.000000T0000Z-080417T1200Z/ /STRO1.1.ER.080412T2140Z.080414T1430Z.080416T0830Z.NO/ 948 AM EDT WED APR 16 2008 THE FLOOD WARNING IS CANCELLED FOR THE TIFFIN RIVER NEAR STRYKER * AT 6 AM WEDNESDAY THE STAGE WAS 10.9 FEET * FLOOD STAGE IS 11.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 12, 6:56 AM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 12, 6:56 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 AM EDT SAT APR 12 2008
.AVIATION (12Z TAFS)...
MVFR CONDITIONS WILL BE THE MOST PREVALENT THROUGH THE
PERIOD...WITH THE POSSIBILITY OF IFR BY LATE SATURDAY NIGHT OR
EARLY SUNDAY MORNING. MODERATELY GUSTY WINDS WILL CONTINUE THIS
MORNING...WITH LIGHT RAIN OVERSPREADING MUCH OF THE AREA REDUCING
VSBY TO THE 4 TO 6 SM RANGE AS CIGS SLOWLY LOWER TO AROUND 1-1.5 K
FT BY LATE THIS MORNING OR EARLY AFTERNOON. THIS DROP WILL OCCUR
QUICKER AT THE SBN TERMINAL WHERE MORE TIME WITH PRECIP WILL ALLOW
FOR THE MOISTENING OF THE LOWER LEVELS AND LOWERING CIGS/VSBYS.
WINDS WILL VEER THROUGH THE EVENING AND OVERNIGHT TO THE
NORTH...WITH MVFR OR IFR CONDITIONS AND FROZEN PRECIP MIX OF SN
AND IP POSSIBLE THRU THE END OF THE PERIOD.
&&
.PREV DISCUSSION... /ISSUED 412 AM EDT SAT APR 12 2008/
SHORT TERM...
TODAY AND TONIGHT
DEEP UPPER LEVEL VORTEX OVER WI CONTINUING TO SUPPORT AREAS OF LIGHT
RAIN AND SNOW OVER THE GREAT LAKES REGION. CAA BEHIND A ROBUST COLD
FRONT HAS ALLOWED TEMPS TO FALL INTO THE 40S ONCE AGAIN AS STRATO-CU
CLOUD DECK CONTINUES TO CHARGE EAST. GUSTY SW HAVE DIMINISHED SOME
AND WILL CONTINUE TO DO SO THROUGH THE MORNING. LOCALLY...SCATTERED
SHOWERS WERE EVIDENT ACROSS NW IN AND SW LOWER MI...WITH AREAS OF
SPRINKLES OVER PORTIONS OF NORTHERN IN. FARTHER WEST ACROSS THE
NORTHERN PLAINS...A POWERFUL UPPER LEVEL JET IS HELPING TO SUPPORT
HEIGHT RISES ACROSS THE PLAINS STATES WITH DOWNSLOPE FLOW ONGOING.
TODAY...UPPER LEVEL LOW WILL PUSH SE TOWARD MAX LL CAA. NUMEROUS
WEAK UPPER LEVEL IMPULSES/LOW LEVEL CONFLUENT FLOW/AND VERY STEEP
LOW LEVEL LAPSE RATES WILL CONTINUE TO SUPPORT SHOWERS ACROSS THE
FA...SPREADING NW TO SE. BEST CHANCE FOR PRECIP LOOKS TO BE THIS
AFTERNOON AS PVA PER THE ADVANCEMENT OF THE UPPER VORTEX MAXIMUM
WILL SUPPORT A MORE CONCENTRATED AREA OF LIFT ACROSS THE FA. QPF NOT
EXPECTED TO BE OVERLY IMPRESSIVE WITH LESS THAN 2 TENTHS
ANTICIPATED. HAVE ALSO RETAINED SLEEP MENTION DUE TO BUFFER
SOUNDING PROGS OF SFC BASED CAPE OF AROUND 70 J/KG...COUPLED WITH
MAX OMEGA BELOW THE DENDRITIC GROWTH ZONE. CONTINUED LL CAA COUPLED
WITH SOME DYNAMIC COOLING AND THE ADVANCEMENT OF THE UPPER LEVEL
THERMAL TROUGH WILL FAVOR ALL SNOW/IP NW TO SE ACROSS THE FA. HAVE
ADDED SOME LIGHT ACCUMS AS SFC TEMPS ARE EXPECTED TO FALL TO AROUND
FREEZING. HOWEVER...EXPECTING ANY ACCUMS TO BE LIGHT AND CONFINED TO
GRASSY AREAS WITH VERY WARM GROUND SFC TEMPS. AGAIN...GIVEN BEST
LIFT RESIDING BELOW THE DENDRITIC GROWTH ZONE...ICE PELLETS MAY
AGAIN BE FAVORED. GIVEN H85 TEMPS AROUND -3 TO -4 C AND CLOUD
COVER...EXPECTING HIGHS WILL STRUGGLE OUT OF THE LOWER 40S CENTRAL
AND WEST...WITH MID 40S POSSIBLE EAST...SOME 10 TO 15 DEGREES BELOW
NORMAL. OVERALL...EXPECT DREARY AND COLD CONDITIONS THROUGH THE
PERIOD.
LONG TERM...
SUNDAY AND MONDAY...
SOLID CONTINUITY AND CONSISTENCY WITH THE MODELS FOR THE
PERIOD...WITH THE SMALL EXCEPTION OF SLIGHTLY FASTER SOLUTION TO
PUSH THE DEEPER MOISTURE OUT OF THE REGION SUNDAY AFTERNOON. HAVE
TWEAKED EXISTING FORECAST TOWARDS THE LATEST GFS.
VERY COLD H850 TEMPS IN PLACE SUNDAY MORNING AROUND -8 TO
-10C...WITH THE UPPER LEVEL TROUGH AXIS PUSHING THRU THE REGION. AS
IT ROTATES TOWARDS THE APP MTNS BY LATE AFTERNOON THE DEEPER
MOISTURE AND BETTER FORCING WILL GO WITH IT AND ALLOW FOR SLOW
DRYING AND CLEARING. THERMAL PROFILES AND BUFKIT SOUNDINGS WOULD
INDICATE THAT P-TYPES WOULD BE MORE LIKELY AS SHSN OR IP ON
SUNDAY...HAVE REMOVED THE SHRA MENTION FROM THE FORECAST...AND
PRECIP WOULD BE SCTD IN NATURE AND LIGHT. WILL RAMP POPS DOWN
QUICKLY AFTER 18Z SUNDAY...WITH SLOWER CLEARING THRU THE OVERNIGHT
AND INTO MONDAY AFTERNOON AS MODELS STILL SHOWING SIGNIFICANT
MOISTURE IN THE 925-850 LAYER AND LIKELY THICK SC/ST LAYER THAT
WONT BREAK UNTIL LATER MONDAY AFTERNOON AS THE SFC RIDGE MOVES INTO
THE GREAT LAKES. H850 TEMPS WARM SLIGHTLY ON MONDAY REACHING -4 OR
-5C...AND REMAINING WELL BELOW SEASONAL LEVELS. BOTH DAYS WILL FIND
TEMPS BELOW NORMAL...WITH HIGHS NEARLY 15-18 DEGREES BELOW NORMAL ON
SUNDAY AND 10-12 DEGREES ON MONDAY. MODERATE WINDS WILL ONLY WORSEN
THE FEEL OF THE DAY ON SUNDAY...WITH APPARENT TEMPS(WIND CHILL) AS
LOW AS UPPER 20S DURING THE AFTERNOON HOURS. WINDS WILL LESSEN ON
MONDAY WITH CLEARING SKIES OVERNIGHT AND INTO EARLY TUESDAY. SFC
HIGH OVER THE REGION WILL PRODUCE LIGHT WINDS AND STRONG RAD
COOLING POSSIBLE...WILL CONTINUE THE FOG MENTION.
TUESDAY THROUGH FRIDAY...
DECENT AGREEMENT WITH THE GFS AND THE EURO TO ABOUT THURSDAY...THEN
SOME DIFFERENCES WITH RESPECT TO SOME BOUNDARIES AND TIMING EXISTS
BETWEEN TO THE TWO MODELS. HAVE MADE LITTLE ADJUSTMENT TO THE
ONGOING FORECAST WITH THE UNCERTAINTY DURING AND AFTER THE THURSDAY
TIMEFRAME. THE LATEST EURO SUPPORTS THE 00 GFS ENSEMBLE MEAN FOR THE
MOST PART...WITH THE OPER GFS A BIT MORE OPTIMISTIC THAT THURSDAY
WOULD BE DRY ACROSS THE REGION. WITH THE BOTH THE GFS...GFS ENS MEAN
AND EURO SHOWING PRECIP CHCS FOR FRIDAY HAVE ADDED THOSE FOR THE
ENTIRE DAY BUT PLACEMENT AND TIMING OF BOUNDARY STILL A BIG QUESTION
MARK FOR THURSDAY INTO THE WEEKEND. EVEN WITH THIS...HIGHER THAN
NORMAL CONFIDENCE TUESDAY AND WEDNESDAY...WITH ALL MAJOR MODELS
SHOWING NEARLY IDENTICAL PATTERNS.
EAST COAST TROUGH WITH LARGE RIDGE EXTENDING FROM TX TO THE HUDSON
BAY REGION OF CANADA...RIDGE SLIDES EAST TUESDAY INTO WEDNESDAY WITH
SFC HIGH SETTLING IN ACROSS THE SE AND MID ATLC STATES. DECENT WAA
INTO THE REGION AS H850 TEMPS WARM TO ABOUT 10 OR 11C ON WEDNESDAY
AND A NUDGE HIGHER ON THURSDAY. SHOULD BE AMPLE SUN EACH DAY WITH
HIGHS WARMING EACH DAY...TUESDAY NEAR NORMAL...WEDNESDAY WELL ABV
NORMAL.
THURSDAY UNCERTAINTY CREEPS IN...EURO AND ENS GFS SHOWING POSSIBLE
BOUNDARY STARTING TO DRAPE ITSELF ACROSS THE REGION FROM THE
NORTHWEST...OPER GFS KEEPS THIS BOUNDARY TO THE NORTHWEST OF THE
AREA. FOR CONSISTENCY SAKE HAVE KEPT CLOSER TO THE OPER GFS WHICH
WAS THE PREVAILING THINKING YSTDY...WILL HAVE TO WATCH THE TREND
HERE THE NEXT DAY OR TWO TO SEE IF ADJUSTMENTS TO A WETTER DAY ARE
FOUNDED. EITHER WAY WARM TEMPS SHOULD CONTINUE WITH ABV NORMAL TEMPS
AND LOWS THURSDAY. AS MENTIONED ABV MODEL CONSENSUS SHOWS THE
BOUNDARY ACROSS THE REGION FRIDAY...HAVE ADDED CHC POPS FOR THE DAY.
THE MODEL TRENDS WOULD BE THAT THE FRONT SHOULD NOT PRODUCE MUCH OF
A COLD SHOT...AND THAT TEMPS MAY REBOUND FAIRLY QUICKLY OVER THE
WEEKEND.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY
FOR LMZ043-046.
&&
SHORT TERM...CHAMBERLAIN
LONG TERM...SCHOTT
AVIATION...SCHOTTHazardous weather outlook, Apr 12, 4:01 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 AM EDT SAT APR 12 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-130815- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 401 AM EDT SAT APR 12 2008 /301 AM CDT SAT APR 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS AND DANGEROUS LIGHTNING WILL BE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-130815- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 AM EDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THIS EVENING INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH THE WEEKEND WITH STRONG WINDS AND POSSIBLY LARGE WAVES HAZARDOUS TO SMALL CRAFT. A CHANCE OF THUNDERSTORMS AND DANGEROUS LIGHTNING WILL BE POSSIBLE FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP SCHOTT
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.